Math. Model. Nat. Phenom.
Volume 13, Number 2, 2018
Shock Waves, Discontinuities and Singularities in Natural Phenomena
|Number of page(s)||7|
|Published online||03 May 2018|
Kinetic and entropy solutions of quasilinear impulsive hyperbolic equations
Novosibirsk State University,
Pirogova St. 2,
2 Lavrentiev Institute of Hydrodynamics SB RAS, pr. Acad. Lavrentyeva 15, 630090 Novosibirsk, Russia
* Corresponding author: email@example.com
Accepted: 10 October 2017
In the present paper we deal with kinetic and entropy solutions of quasilinear impulsive hyperbolic equations. The genuine nonlinearity condition enables to prove the existence of one-sided traces of these solutions on fixed-time hyperplanes. The latter fact provides the impulsive condition. This type of equations can be used in the fluctuating hydrodynamics.
Mathematics Subject Classification: 35R12 / 35D30
Key words: Entropy solution / fluctuating hydrodynamics / quasilinear impulsive hyperbolic equation / initial-boundary value problem / kinetic solution / parabolic regularization
© EDP Sciences, 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.